MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; SLED PROSTHESIS SYSTEM, FEMORAL COMPONENT, MEDIUM COCRMO/TINBN, CEMENTABLE, W 18

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; SLED PROSTHESIS SYSTEM, FEMORAL COMPONENT, MEDIUM COCRMO/TINBN, CEMENTABLE, W 18
Model Number 15-2220/52
Medical Device Problem Codes Degraded (1153); Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Endoprosthesis replacement surgery for loosening of the hemislider implanted in 2021 and already loosened - intraoperative evidence of a fracture of the tibial component of the implant [customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description

Brand Name
ENDO-MODEL
Common Device Name
SLED PROSTHESIS SYSTEM, FEMORAL COMPONENT, MEDIUM COCRMO/TINBN, CEMENTABLE, W 18
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19492998
Report Number3004371426-2024-00045
Device Sequence Number18339303
Product Code HSX
UDI-Device Identifier04026575429097
UDI-Public04026575429097
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K212742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Model Number15-2220/52
Device Catalogue Number15-2220/52
Device Lot Number210209/1778
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale